Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have wart on penis. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Question
HI I AM 31 YRS OLD I HAVE GOT WART KIND OF FORMATION ON MT PENIS I DNT KNW HOW TO PUT IT ...ITS BIT KIND OF HARD TO REMOVE BUT GETS WHITE AFTER SMDAY WEN I REMOVE IT ...WT TO DO
can u plz suggest me which doctor to XXXXXXX if in case i want to show as i leave in canberra...so dat it can b removed...as it is not exactly a wart but somthing similar to it ...as it was small nw it become bit big n kind of hard ...........i am bit scared nw plz help me
Posted Mon, 5 Aug 2013 in Skin Hair and Nails
Follow-up: Have wart on penis. What to do? 10 minutes later
can u plz suggest me which doctor to XXXXXXX if in case i want to show as i leave in canberra...so dat it can b removed...as it is not exactly a wart but somthing similar to it ...as it was small nw it become bit big n kind of hard ...........i am bit scared nw plz help me
 
 
Answered by Dr. Omer 13 minutes later
Hello

I am Dr.Omer and I am here to help with your query

Yes, penile warts are common in your age of 31 years , usually warts are formed on the penile shaft and scrotal area after having sexual intercoarse with some-one who has it.The incubation period is from 15-45 days.

They can be elongated or cauliflower type , pink/purple to skin coloured , gets white coloured when you try to pull them or remove it as the viral warts have separate blood supply. Usually they enlarge suddenly.

Nothing to worry about as genital warts are treated easily by any dermatologist by cryotherapy or electrotherapy.

I would recommend not to peel them off as if they bleed they spread.

I hope this helps.

Feel free to ask any further questions.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor